STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-213-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: triathlon ps fem component, cemented; cat#5515-f-302 ; lot#g7u9td tri ts baseplate size 2; cat#5521-b-200 ; lot#h3t4bb triathlon symmetric x3 patella; cat#5550-g-298-e ; lot#701a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned to the manufacturer.
Event or Problem Description
On providing further information (revision on (b)(6) 2022 due to infection), rep provided a primary usage sheet and reported that a poly swap was performed on the patient's right knee on (b)(6) 2021 due to infection.